| Model Number |
45-480420-L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention will issue a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
Event or Problem Description
It was reported that during an embolization procedure, the coil unintentionally detached in the microcatheter.The coil and microcatheter were removed from the patient and procedure completed using other coils.Outcome was successful and the patient was stable.